# SDR GTIA2021070835858

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 38,791 hours, 17,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA B FLASHLIGHT IS INOP-REMOVED AND REPLACED FA B FLASHLIGHT IAW CMM 25-60-13, OPS CHECK GOOD, OK FOR SERVICE
